P. Ghosh

Search this author in Google Scholar

Articles: 1

Stability of dual $g$-fusion frames in Hilbert spaces

Prasenjit Ghosh, T. K. Samanta

↓ Abstract   |   Article (.pdf)

Methods Funct. Anal. Topology 26 (2020), no. 3, 227-240

We give a characterization of K-g-fusion frames and discuss the stability of dual g-fusion frames. We also present a necessary and sufficient condition for a quotient operator to be bounded.

Надається характерізація K-g фреймів злиття та розглядається стійкисть двоїстих g-фпеймів злиття. Також надаються необхідні та достатні умови обмеженності оператора факторизації.

All Issues